# SDR FDEA202508271549

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67531
- Aircraft time: 2,349 hours, 1,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Zone 500 Slat
- Part time: 2,349 hours, 1,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 4 SLAT LWR TE WEDGE GOUGED APPROX 30" FROM IB EDGE REPAIRED LH WING L/E # 4 SLAT TRAILING EDGE WEDGE AT WS 564 APPROX 30" IB IN REF TO 767   SRM 57-43-02-2R FIG.201 SHEET 2 AND 767 SRM 51-70-10-2R. THIS IS A MAJOR REPAIR. SEE JPF FOR   WORK ACCOMPLISHED.
